The current standard for cardiac monitoring during cancer therapy is mainly based on LVEF assessment, but it can underestimate early potentially progressive cardiotoxicity, and preserved cardiac function is generally required for enrollment in clinical trials of high dose chemotherapy. This is commonly defined as LVEF>50% and no other significant cardiac disease.Many studies reported a significant association between pretransplant LVEF and cardiotoxicity. However, measurement of LVEF before high dose chemotherapy is not the only determinant factor as 2/3 major cardiac events reported in patients with normal LVEF2.In the current study, we found that the mean ejection fraction of cases after transplant is significantly reduced compared to the negative control group with highly statistically significant difference (P-value <0.001). Also, there is a highly statistically significant difference between ejection fraction in the initial echocardiography before therapy in all patients and the follow up echocardiography after either chemotherapy only in group III or transplanted patients in group I (P-value<0.001).A wide variety of conditioning regimens have been used prior to stem cell transplantation. Including, TBI-based regimens and high-dose cyclophosphamide, and cardiac toxicity has been associated mostly with the use of these regimens with a wide spectrum of incidence, manifestation and severity.HD cyclophosphamide-associated cardiac toxicity is thought to depend upon toxic endothelial damage followed by extravasation of toxic metabolites with resultant myocyte damage and interstitial hemorrhage and edema. HD cyclophosphamide-associated cardiotoxicity occurs during or soon after (within 3 weeks) administration. It is manifested clinically as acute or subacute onset of congestive heart failure (CHF) with pulmonary congestion, weight gain and oliguria. Pericardial effusion, in some cases with cardiac tamponade. Although HD cyclophosphamide-associated cardiac toxicity is potentially reversible, in patients who develop severe, progressive CHF, this complication may lead to death within few weeks.In our study, we found that ejection fraction decline is higher in patients with a body surface area ?1.8 than those with a body surface area ?1.8 reflecting a higher dosage of chemotherapeutic agents used in those patients.In fact, optimal chemotherapy dosing in obese patients is one of the most controversial aspects of HD chemotherapy since obese patients have altered pharmacokinetics for many medications including chemotherapeutic agents when compared with the non-obese.Indeed, association of obesity with cardiac toxicity can be spotted throughout the literature. As a practical approach, reduction of HD cyclophosphamide dosage in patients whose actual BW exceeds by >20% of the IBW is a safety measure that doesn’t affect the efficacy of chemotherapy and minimizes the risk of toxicity.In the current study, the ejection fraction decline was highly pronounced in older age groups compared to younger group with highly statistically significant difference (P-value 0.001). The ejection fraction decline was seen more in male cases compared to females (P-value 0.009).The comparison between autologus and allogeneic recipients is especially important. More pronounced cardiotoxic effects could be expected in allogeneic recipients as a result of a different spectrum of conditioning regimens, infectious complications and also an effect of GVHD.In our study, no difference was found between the incidence of EF decline and the type of transplant. However, the number of allo HSCT in this study is much fewer than the auto patients.Hernstein et al found that despite the speculation of higher incidence of cardiotoxic complications in patients undergoing allo-HSCT, a higher incidence heart failure was found in autologus recipients in their study. However, the number of autologus patients in their study was small.There is a statistical significance between the decline in ejection fraction and the conditioning regimen used for the transplant with patients in the TBI-based regimens are more affected followed by patients who received high dose cyclophosphamide.Comparing TBI-based regimens to non-TBI regimens there is highly statistically significant difference between the decline in ejection fraction and the use of TBI (P-value 0.012).The epidemiology of RICVD is complicated by the continual improvements in radiation dosimetry and shielding that tend to reduce cardiovascular exposure and the latent effects of radiation, which takes years or decades to manifest.Several large studies have been published over the last few years that analyzed the outcome of RT administered between one and four decades ago.Radiation-induced pericarditis is the earliest form of RICVD to occur following mediastinal irradiation. It may occur in either of two forms, early and acute or delayed and chronic, which should be regarded from a histopathological standpoint as two distinct disease entities5.The risk of radiation-induced cardiomyopathy increases after 5 years, but it can evolve decades after initial RT6. Pathologically, RICM is characterized by inflammation followed by the development of a diffuse, patchy interstitial fibrosis of the myocardium and effacement of perimyocyte and endothelium.More recently, researchers at the Netherlands Cancer Institute found a stepwise decrease in 30-year cumulative incidence of valvular heart disease (VHD) corresponding to diminishing doses of RT, from 12.4% at doses greater than 40 Gy to 3.0% at doses less than 30 Gy.A large case control study of breast cancer survivors in Denmark and Sweden undertaken in 2013 found that the risk of a major CHD event begins to increase within the first 5 years post-treatment and continues to significantly exceed that of the general population through at least 20 years of follow-up. These patients experienced increased risk of angina pectoris, MI, and sudden cardiac death despite having been treated with a modest mean heart dose of 3.6 Gy RT between 1958 and 2009.Another large study of women in Denmark and Sweden (n =35000) comparing incidences of MI in breast cancer survivors observed an incidence ratio of 1.22 in patients undergoing left-sided vs right-sided RTIn the current study 36.4% of lymphoma patients that underwent autologus transplant with cyclophosphamide-based regimens developed a decline in their LVEF. Previous reports showed that CY cardiotoxicity is correlated with the dose of CY is being higher in patients received 200 >120>100 mg/kg11.In a previous report, higher age, administration of cyclophosphamide and higher glucose concentrations represented independent risk factors for the worsening of left ventricular diastolic function12.Several methods were investigated to reduce anthracycline cardiotoxicity, most cardioprotective strategies are not in common clinical practice. Other approaches to mitigate the cardiotoxic impact of anthracyclines employ potentially cardioprotective medications, such as ACE inhibitors and beta blockers. Although promising data have been published recently, convincing evidence from large randomized and prospective trials is still needed3There are some limitations of our current analysis. First, this was a retrospective study from a single institution. Second, early CY-induced cardiotoxicity appears to be characterized by LV diastolic rather than systolic dysfunction.